RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2013, Volume 451, Number 4, Pages 369–373 (Mi dan24814)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Reduction of PDO calculus on a noncompact manifold to a double-dimensional compact manifold

A. A. Arutyunova, A. S. Mishchenkob

a Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
b Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119992 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00057-a
This work was supported in part by the Russian Foundation for Basic Research, project no. 11-01-00057-a.


DOI: https://doi.org/10.7868/S0869565213220040


English version:
Doklady Mathematics, 2013, 88:1, 427–430

Bibliographic databases:

Received: 18.05.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arutyunov, A. S. Mishchenko, “Reduction of the Calculus of Pseudodifferential Operators on a Noncompact Manifold to the Calculus on a Compact Manifold of Doubled Dimension”, Math. Notes, 94:4 (2013), 455–469  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Quantum Electron., 44:8 (2014), 713–718  mathnet  crossref  isi  elib
    3. A. A. Arutyunov, “Reduction of Nonlocal Pseudodifferential Operators on a Noncompact Manifold to Classical Pseudodifferential Operators on a Double-Dimensional Compact Manifold”, Math. Notes, 97:4 (2015), 502–509  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020